RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 5, Pages 1050–1053 (Mi dan32086)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the theory of parabolic potentials

B. Ya. Lipko, S. D. Èidel'man

Voronezh Polytechnic Institute

Full text: PDF file (436 kB)

Bibliographic databases:
UDC: 517.919
Presented: И. Н. Векуа
Received: 31.05.1965

Citation: B. Ya. Lipko, S. D. Èidel'man, “On the theory of parabolic potentials”, Dokl. Akad. Nauk SSSR, 166:5 (1966), 1050–1053

Citation in format AMSBIB
\Bibitem{LipEid66}
\by B.~Ya.~Lipko, S.~D.~\`Eidel'man
\paper On the theory of parabolic potentials
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 5
\pages 1050--1053
\mathnet{http://mi.mathnet.ru/dan32086}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0199566}
\zmath{https://zbmath.org/?q=an:0166.37101}


Linking options:
  • http://mi.mathnet.ru/eng/dan32086
  • http://mi.mathnet.ru/eng/dan/v166/i5/p1050

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. A. Roitberg, Z. G. Sheftel, “A theorem on homeomorphisms for elliptic systems and its applications”, Math. USSR-Sb., 7:3 (1969), 439–465  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:29
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019